The University of Southampton
University of Southampton Institutional Repository

Expressiveness for Highly Nested Expressions in Linear Temporal Logic

Mitchell, Bill (1994) Expressiveness for Highly Nested Expressions in Linear Temporal Logic Journal of Logic and Computation, 4, (3), pp. 263-272. (doi:10.1093/logcom/4.3.263).

Record type: Article

Abstract

In the case where one only uses the modalities always, sometime and next it is shown that nesting modalities do not constrain a model in the limit any more than a non-nested formula. It is also proved that when the until modality operator is included then nesting modalities does constrain the limit of a model more than any non-nested formula.

Postscript Nest_Exp_LTL_Journal_of_Logic_and_Computation_Vol_4_No_3_1994.ps - Other
Download (132kB)

More information

Published date: 1994
Organisations: Electronics & Computer Science, IT Innovation

Identifiers

Local EPrints ID: 266059
URI: http://eprints.soton.ac.uk/id/eprint/266059
PURE UUID: 11e3caf0-8313-4710-9fe3-1e2b41c65737

Catalogue record

Date deposited: 04 Jul 2008 20:37
Last modified: 18 Jul 2017 07:20

Export record

Altmetrics

Contributors

Author: Bill Mitchell

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×